# SDR HEED9527

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6720 · Tail Rotor Control System
- Part: Horn Assembly
- Part number: 222012774109
- Condition: Link Failed
- Location: T/R Pitch
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF T/R ASSY PITCH CHANGE LINK FAILED.
